# SDR DALA12006513129

- Difficulty date: August 20, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB SUPPORT -Y1732 BTW FR20 -FR21 HAS CORROSION.  BLEND CORROSION ON WEB SUPPORT.  REMOVED AND REPLACED WEB SUPPORT IAW SRM 51-42-11.
